# SDR REXA2018101600958

- Difficulty date: October 12, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N279PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15279
- Aircraft time: 12,020 hours, 8,346 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF, AT ABOUT 500 FT ""STEERING INOP"" MESSAGE DISPLAYED. RAN QRH. RAN FAULT RESET PROCEDURE AFTER LANDING. STEERING OPERATED NORMALLY. NO CORRECTIVE ACTION REQUIRED IN ACCORDANCE WITH QRH CH. 16. EMERGENCY WAS DECLARED BY CREW.
